Journal of the Mathematical Society of Japan

On extensions of Lie algebras by algebras

Mitsuhiro TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 32, Number 3 (1980), 477-515.

Dates
First available in Project Euclid: 20 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240234707

Digital Object Identifier
doi:10.2969/jmsj/03230477

Mathematical Reviews number (MathSciNet)
MR0575402

Zentralblatt MATH identifier
0434.14025

Subjects
Primary: 14L15: Group schemes
Secondary: 17B50: Modular Lie (super)algebras

Citation

TAKEUCHI, Mitsuhiro. On extensions of Lie algebras by algebras. J. Math. Soc. Japan 32 (1980), no. 3, 477--515. doi:10.2969/jmsj/03230477. https://projecteuclid.org/euclid.jmsj/1240234707


Export citation